| Catalog Number |
119316M |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there were some product failures with foley trays recently.Foley catheters were leaking.
Event or Problem Description
It was reported that there were some product failures with foley trays recently.Foley catheters were leaking.Per additional information received on 13jan2026, it was reported that they continue to have issues with foley catheter leaking.It appears to be the same lot (lot ngkx0344).Unfortunately, they do not have any actual product to send back for evaluation, and the issue appears to be isolated to their icu.If we need any clinical feedback they asked to connect with a representative.They do not have a consistent lot number.They also asked, has the design changed or the size of the holes in the tip.They are having difficulty finding a consistent trend of product but noting this across several lot numbers.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.The reported event is addressed within the labeling as it states: warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Directions for use 10.Attach the water filled syringe to the inflation port note: it is not necessary to pre test the foley catheter balloon 11.Remove foley catheter from wrap and lubricate catheter 12.Prepare patient with 3 foam swab sticks saturated in povidone iodine.Use the nondominant hand for the genitalia and the dominant hand for the swabs 13.Proceed with catheterization in usual manner using the dominant hand a.When catheter tip has entered bladder, urine will be visible in the drainage tube b.Insert catheter two more inches and inflate catheter balloon 14.Inflate catheter balloon using entire 10cc of sterile water provided in the prefilled syringe note: use of less than 10cc can result in asymmetrically inflated balloon 15.Once inflated, gently pull catheter until the inflated balloon is snug against the bladder neck 16.Secure the foley catheter to the patient use the statlock foley stabilization device if provided 17.Position hanger on bed rail at the foot of the bed note: exercise care to keep bag off the floor 18.Use green sheeting clip to secure drainage tube to the sheet.Make sure tube is not kinked a review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.